A mathematical preprint proposes a Fourier-based proof for real-frequency mode stability in subextremal Kerr, using dual solutions and a boundary calculation to show that the specified quasinormal modes are the zero solution.
A mathematical preprint constructs special small initial data for a quasilinear Schrödinger equation whose high-regularity Sobolev norm later becomes arbitrarily large. The result is an existence proof for selected data, not a claim about typical solutions.
A mathematical preprint adapts a refined Schreyer workflow to exterior-algebra resolutions, states that its lifting procedures terminate and that the resulting algorithm returns the required syzygy basis, and illustrates a BGG cohomology route. A proposed parallel formulation remains untested for speed and scale.
A theoretical preprint maps the spectral conditions behind β0(H), identifies the largest class that survives every compact perturbation, and proves that β(H) is dense in the full bounded-operator algebra.
A mathematical analysis finds that prey can spread at one model threshold, while predator expansion varies by direction and is limited by the smaller of two modeled speeds.
A mathematical preprint reports that the cone's frequency separates two regimes: global solutions are ruled out at or above it and form an ordered family below it.
A proof-based analysis of stratified Lie groups finds uniform control for the full horizontal Riesz transform through p = 2, but no universal high-p bound.
A theorem for a planar Neumann reaction-diffusion model finds that sufficiently large diffusion recovers the scalar pattern of decay, threshold behavior and blow-up across bounded H1 data, while the worst-case stabilization cost grows on an exponential scale set by the square of the H1 radius.
A theorem-driven study gives coefficient, growth and function-space bounds for K-quasiconformal harmonic mappings, while leaving key sharpness questions open.
A mathematical preprint derives a boundary observability estimate for critically singular wave equations on general domains. The theorem depends on convexity and a sufficiently long observation time, and the authors say it does not establish boundary controllability.
A symbolic study of real Cayley-Dickson algebras constructs a six-cycle and a double-hexagon graph, then sets out conditional rules for subalgebras and basis-form zero divisors.
S. Zhilina, Orthogonality graphs of real Cayley-Dickson algebras. Part I: Doubly alternative zero divisors and their hexagons, Int. J. Algebra Comput. 31(4) (2021) 663-6894 min read
The results sharply restrict which derivations can remain locally finite, while the differential cases depend on the degree and square-free status of a defining polynomial.
A mathematical preprint states that locally bounded weak solutions in a class of nonlocal equations are locally Hölder continuous when the interaction measure meets specified structural conditions.
A mathematical preprint gives a boundary-vanishing test for compactness in a class of single Toeplitz operators, but finds that the test can fail for products.
A mathematical analysis proves a uniform critical-endpoint regularity bound under uniform equi-integrability, while a constructed counterexample shows bounded source norms alone are insufficient.
A proof-based analysis on the complex sphere reports uniform bilinear bounds across several exponent ranges, with a lower smoothness threshold for restricted inputs.
A mathematical study finds that a carefully defined graph built from selected zero divisors can recover key parameters of real Cayley-Dickson algebras, although the result does not apply unchanged to the full graph or the lowest dimensions.
S. Zhilina, Orthogonality graphs of real Cayley-Dickson algebras. Part II: The subgraph on pairs of basis elements, Int. J. Algebra Comput. 31(4) (2021) 691-7253 min read
A theoretical preprint examines two abstract Kirchhoff-Pohozaev wave models, reporting global Sobolev results while showing that bounded H^1 data alone cannot ensure uniform control.
A mathematical preprint ties the exact number of nodes needed for an L2-norm formula to Hadamard-matrix existence, while positive-weight rules can raise the count in some dimensions.
A new mathematics preprint gives an exact characterization of when a complex symplectic matrix can have a nonzero bounded operator intertwining the complexified Schrödinger representation. The result is formal, with no empirical data or human participants.
A new arXiv preprint develops a conditional mathematical framework for a fractional one-Laplacian evolution equation. It identifies theorem-based regimes for global weak and strong solutions, finite-time extinction, finite-time blow-up, and selected high-energy outcomes. The work analyzes an abstract model rather than data, participants or real-world cases.
An arXiv preprint reports polynomial stabilization for a damped, linearized periodic Whitham-Boussinesq system. The sharpest result applies when first-component damping vanishes across an open region.
A mathematical proof shows that the best coefficient in the three-dimensional lattice Hardy inequality is 1/4, matching the continuous value, while no nonzero finitely supported function achieves equality.
The conditional theorem applies to a narrowly defined class of almost periodic initial data and also covers a structured analytic quasiperiodic subclass.
A mathematical theorem reports global existence and uniqueness of strong solutions for a two-dimensional stress-diffusive Oldroyd-B problem under specific domain and initial-data conditions.
A new arXiv preprint presents geometric refinements of Osgood-type criteria, with conditional theorems for smooth, decaying stationary Navier-Stokes solutions in R3.
A mathematical preprint finds that the second cohomology of a truncated Novikov algebra changes sharply with the parameter: it vanishes outside the prime field, has dimension three for odd primes inside it, and dimension four in the characteristic-two case.
A theoretical analysis of the two-component Hunter-Saxton system describes global solutions, an explicit rule for post-breaking energy loss, and a kink-wave profile at large times.
A preprint develops a theoretical framework for sparse domination, weighted estimates, commutators and duality in abstract Orlicz-Morrey spaces with a ball-basis. Its conclusions are conditional mathematical statements, not results from participants or observational data.
A mathematical preprint adds a squared relative-distance remainder to Carlson's integral inequality and carries the analysis into discrete and finite-sum settings.
A mathematical preprint constructs smooth radial kernels that are strictly positive definite in Euclidean space but fail positive definiteness on spheres for every covered even dimension and support radius. Together with a cited odd-dimensional result, it states that direct transfer holds exactly in odd dimensions.
A preprint reports a nonnegativity result for a spectral quadratic form and applies the framework to curvature and Hessian estimates that remain conditional on strong assumptions.
A mathematical analysis of a radially symmetric reaction–diffusion model identifies three long-term regimes and a logarithmic correction to the spreading front.
A theoretical study of a critical quasilinear Schrödinger equation on the Heisenberg group reports existence for positive λ and nonexistence for nonpositive λ, but only within a narrowly defined class of potentials, exponents and weak solutions.
An arXiv preprint gives an affirmative proof for a question in operator algebra, using unitary, Wiener–Hopf and Mellin-transform representations to build an explicit factorization.
A mathematical preprint constructs a family of finite rings whose null ideals are not two-sided and proves two-sidedness when the Jacobson radical has nilpotency at most 3.